# SDR CA020606009

- Difficulty date: April 19, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Engine: Cont IO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Counterweight
- Part number: 639195
- Condition: Separated
- Location: Crankshaft
- Component: Crankshaft, Cont, 639134
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) ROLLER RETAINING PLATE VIBRATED THROUGH SIDE OF COUNTERWEIGHT ALLOWING ROLLER TO FALL OUT. COUNTERWEIGHT THEN STRUCK CRANKCASE CAUSING NOISE. CRANKSHAFT CRACKED AT OPPOSITE BUSHING FROM OVERLOAD. CRANKCASE AND TWO PISTONS DESTROYED.
